Title: AN INTEGRAL-EQUATION APPROACH FOR DEFAULTABLE BOND PRICES WITH APPLICATION TO CREDIT SPREADS
Authors: Chen, Yu-Ting
Lee, Cheng-Few
Sheu, Yuan-Chung
應用數學系
Department of Applied Mathematics
Keywords: Jump diffusion;default barrier;bond price;credit spread
Issue Date: 1-Mar-2009
Abstract: We study defaultable bond prices in the Black-Cox model with jumps in the asset value. The jump-size distribution is arbitrary, and following Longstaff and Schwartz (1995) and Zhou (2001) we assume that, if default occurs, the recovery at maturity depends on the,severity of default'. Under this general setting, the vehicle for our analysis is an integral equation. With the aid of this, we prove some properties of the bond price which are consistent numerically and empirically with earlier works. In particular, the limiting credit spread as time to maturity tends to 0 is nonzero. As a by product, we show that the integral equation implies an infinite-series expansion for the bond price.
URI: http://dx.doi.org/10.1239/jap/1238592117
http://hdl.handle.net/11536/7597
ISSN: 0021-9002
DOI: 10.1239/jap/1238592117
Journal: JOURNAL OF APPLIED PROBABILITY
Volume: 46
Issue: 1
Begin Page: 71
End Page: 84
Appears in Collections:Articles


Files in This Item:

  1. 000265076900005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.